# SDR CALA2015042000308

- Difficulty date: April 19, 2015
- Submitted: April 20, 2015
- Operation: Air carrier
- Aircraft: N14735
- Make and model: Boeing 737724
- Aircraft serial: 28950
- Aircraft time: 52,658 hours, 16,769 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Actuator
- Part number: 654450310
- Part serial: 03201
- Condition: Malfunctioned
- Location: Elevator
- Stage of operation: UK
- How discovered: O
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

FLIGHT CONTROL STIFF ON ROLL & AFT PITCH.  R & R ELEVATOR FEEL ACTUATOR IAW AMM 27-31-67. OPERATIONS & LEAK CHECKED GOOD.  ALSO LUBED ELEVATOR CONTROL QUADRANT & ELEVATOR FEEL & CENTERING UNIT AS REQUIRED.  ACFT OK FOR SERVICE.  ROTABLE PARTS CHANGE WAS INDICATED.  TT 1545689, SN OFF 03201 ACTUATOR, ELEVATOR OFF 29-2731-9-0008 3201 ON 29-2731-9-0008 2855.
